The Skin On The Nose Peels While Using A Cream Containing Hydroquinone And Tretinoin?
hello. almost 3 months I use a night cream that contains hq and tretinoin. the claim is indeed peeling at the beginning of use. However, for almost 3 months there was still peeling but only in the nose. Yesterday the consul again, even advised to return to use the same night cream. This exfoliation that occurs only in the nose, is it because of the cream I use? is it better to stop using it or continue using the night cream? thank you
Did you get a cream from a doctor or not? Hq / hydroquinone is used to help fade black marks or spots on the face, but this drug must be really used in a doctor's supervision and on the doctor's recommendation. Creams containing Hq are not allowed to be sold freely anymore. While tretinoin is used to help flatten the texture of the skin, brighten, reduce fine lines, and help overcome acne. Tretinoin is also a prescription drug that can only be given by a doctor.
Hq has side effects that appear gray spots that are difficult to repair, whereas tretinoin can indeed cause dry and peeling skin. Therefore the use of drugs / creams containing Hq and tretinoin requires supervision from a doctor.
If you have consulted with a doctor then it is still advisable to continue using it, you can try reducing the thickness of the cream. Use a thin cream evenly and not too thick or too much huh. Try to avoid sun exposure during cream use.
If exfoliation continues and you are not comfortable, I suggest to consult again with the doctor who treats you so that it can be evaluated and given further treatment.
Hope it helps you,